# SDR QXEA200800069

- Difficulty date: January 14, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - NUTPLATE AND MOUNTING SURFACE AT STA X599.00 Y21.00 LT IS CORRODED.  MAINTENANCE REMOVED NUTPLATE AND REMOVED CORROSION.  INSPECTED BLENDED AREA, WITHIN LIMITS AND  NO CRACKS NOTED.  APPLIED ALODINE, PRIMER, AND PAINT.  INSTALLED NEW NUTPLATE.
